# SDR CALA2023032700889

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 68,293 hours, 30,254 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Proximity Sensor
- Part number: 18322130131
- Condition: Unknown
- Location: Eng 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG 2 REVERSER FAULT FAULT CAUSED BY SENSOR FAULT 23GA. REPLACED PROXIMITY SENSOR 23GA AND CONNECTOR, CONTACTS DUE TO CORROSION ON MLG LH EXT SENSOR. FAULT CLEARED. CSAS/IGGS TEST PERFORMEND, PASSED. LGCIU TESTS PASS, ECAM STATUS NORMAL.
